# SDR 2003F00515

- Difficulty date: August 4, 2003
- Submitted: August 15, 2003
- Operation: General aviation
- Aircraft: N51GS
- Make and model: Cessna 525
- Aircraft serial: 5250317
- Engine: Wilint FJ44
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F681
- Part serial: 20731143
- Condition: Leaking
- Location: Mlg
- Part time: 293 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED SUDDEN AIR LOSS BETWEEN PRE-FLIGHT INSPECTION AT HOME FBO AND LANDING AT VISITING FBO.  APPROX. 1-25 HOURS.
